# SDR UIEA2020102502303

- Difficulty date: October 24, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,370 hours, 20,881 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Part serial: 00
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: LT ENGINE IGNITOR 1.  NO LIGHT OFF OF FIRST ATTEMPT, LEFT ENGINE NORMAL START 2ND ATTEMPT W/ENGINE START BOTH.  PERFORMED AUDIBLE TEST OF LT ENGINE IGNITER 1.  NO FAULTS NOTED, STATUS MESSAGE CLEARED, NO FAULTS NOTED AT THIS TIME.  PERFORMED AUDIBLE TEST, IAW AMM 74-00-00-705-104-H03.  TRANSFERRED LT ENGINE IGNITOR 1 TO DMI NR 136674, IAW MEL 74-00-01A, CAT A, DUE 25OCT20.  MCC NOTIFIED.  PLACARDS INSTALLED.  DISPATCH- ZH AT 1540Z.  REMOVED AND REPLACED LEFT ENGINE IGNITOR 1 PLUG, IAW AMM 74-21-02.  PERFORMED ENGINE RUN, IAW AMM 71-00-00, TWICE BOTH CHANNELS OF EEC OPERATIONS NORMAL.  THIS CLEARS DMI 136674.  ALL PLACARDS REMOVED.  ZH 1812Z. P/N OFF: CH31772A, NSN.  DUE TO REPLACEMENT OF LT ENGINE IGNITOR 1, ALSO REMOVED AND REPLACED LT ENGINE IGNITOR 2 FOR MX CONVENIENCE, PER AMM 74-21-02.   PERFORMED ENGINE RUN, IAW AMM 71-00-00.  OPERATIONS GOOD, NO FURTHER DEFECT NOTED.
